# SDR DXTA2023060587860

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 14,951 hours, 11,382 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 22066101
- Part serial: 397
- Condition: Defective
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A FEW SECONDS AFTER TAKEOFF, WITH APU ON, WE GOT A STRONG METALLIC/ACRID ODOR.  NO HAZE OR SMOKE NOTED.  AT THE SAME TIME THERE WAS A LOUD HOWL/WHINING.  CABIN TEMP STARTED TO INCREASE.   SHUTDOWN THE APU & HOWLING/WHINING WAS NOTICEABLY REDUCED, BUT CONTINUED.  IT CHANGED WITH POWER CHANGES. VERIFIED ACM COOLING TURBINE SIEZED.  REMOVED FAULTY ACM COOLING TURBINE & INSTALLED AN OVERHAULED UNIT. REMOVED A DAMAGED ENVIRONMENTAL DUCT & REPLACED WITH NEW.  REMOVED WATER SOCK, CLEANED & INSPECTED. FOUND SATISFACTORY.  REINSTALLED WATER SOCK. OPS TEST OF ECU SYS FOUND SATISFACTORY,  NO LEAKS NOTED.   REFERENCE  SIL GP-20 REV:2 CMM, AMM 21-51-00 & 12-19-02.
